# SDR CA030123009

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,392 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Outer Pane
- Component: Windshield
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE WINSHIELD HEAT WAS SELECTED ON AT 1500 FEET. AFTER LEVELING AT CRUISE ALTITUDE OF 16,000 FT THE CREW HEARD A POPPING NOISE AND NOTED THAT THE RIGHT WINDSHIELD HAD CRACKED IN THE OUTER PANE. THE CRACK WENT FROM TOP TO BOTTOM AND WAS APPROXIMATELY IN THE CENTER  OF THE WINDSHIELD. ABNORMAL PROCEDURES AS PER THE AFM WERE FOLLOWED AND THE AIRCRAFT LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE WINDSHIELD WITH AN OVERHAULED ASSEMBLY. NO SPECIFIC CAUSE OF THE WINDSIELD CRACKING WAS DETERMINED.
